Tableau models for semi-infinite Bruhat order and level-zero representations of quantum affine algebras
Algebraic Combinatorics, Volume 5 (2022) no. 5, pp. 1089-1164.

We prove that semi-infinite Bruhat order on an affine Weyl group is completely determined from those on the quotients by affine Weyl subgroups associated with various maximal (standard) parabolic subgroups of finite type. Furthermore, for an affine Weyl group of classical type, we give a complete classification of all cover relations of semi-infinite Bruhat order (or equivalently, all edges of the quantum Bruhat graphs) on the quotients in terms of tableaux. Combining these we obtain a tableau criterion for semi-infinite Bruhat order on an affine Weyl group of classical type. As an application, we give new tableau models for the crystal bases of a level-zero fundamental representation and a level-zero extremal weight module over a quantum affine algebra of classical untwisted type, which we call quantum Kashiwara–Nakashima columns and semi-infinite Kashiwara–Nakashima tableaux. We give an explicit description of the crystal isomorphisms among three different realizations of the crystal basis of a level-zero fundamental representation by quantum Lakshmibai–Seshadri paths, quantum Kashiwara–Nakashima columns, and (ordinary) Kashiwara–Nakashima columns.

Received:
Revised:
Accepted:
Published online:
DOI: 10.5802/alco.242
Classification: 17B37,  17B10,  05E10
Keywords: Affine Weyl group, quantum affine algebra, semi-infinite Bruhat order, quantum Bruhat graph, level-zero fundamental representation, level-zero extremal weight module
Ishii, Motohiro 1

1 Department of Mathematics Cooperative Faculty of Education Gunma University Maebashi Gunma 371-8510 Japan
License: CC-BY 4.0
Copyrights: The authors retain unrestricted copyrights and publishing rights
@article{ALCO_2022__5_5_1089_0,
     author = {Ishii, Motohiro},
     title = {Tableau models for semi-infinite {Bruhat} order and level-zero representations of quantum affine algebras},
     journal = {Algebraic Combinatorics},
     pages = {1089--1164},
     publisher = {The Combinatorics Consortium},
     volume = {5},
     number = {5},
     year = {2022},
     doi = {10.5802/alco.242},
     language = {en},
     url = {https://alco.centre-mersenne.org/articles/10.5802/alco.242/}
}
TY  - JOUR
AU  - Ishii, Motohiro
TI  - Tableau models for semi-infinite Bruhat order and level-zero representations of quantum affine algebras
JO  - Algebraic Combinatorics
PY  - 2022
DA  - 2022///
SP  - 1089
EP  - 1164
VL  - 5
IS  - 5
PB  - The Combinatorics Consortium
UR  - https://alco.centre-mersenne.org/articles/10.5802/alco.242/
UR  - https://doi.org/10.5802/alco.242
DO  - 10.5802/alco.242
LA  - en
ID  - ALCO_2022__5_5_1089_0
ER  - 
%0 Journal Article
%A Ishii, Motohiro
%T Tableau models for semi-infinite Bruhat order and level-zero representations of quantum affine algebras
%J Algebraic Combinatorics
%D 2022
%P 1089-1164
%V 5
%N 5
%I The Combinatorics Consortium
%U https://doi.org/10.5802/alco.242
%R 10.5802/alco.242
%G en
%F ALCO_2022__5_5_1089_0
Ishii, Motohiro. Tableau models for semi-infinite Bruhat order and level-zero representations of quantum affine algebras. Algebraic Combinatorics, Volume 5 (2022) no. 5, pp. 1089-1164. doi : 10.5802/alco.242. https://alco.centre-mersenne.org/articles/10.5802/alco.242/

[1] Akasaka, T.; Kashiwara, M. Finite-dimensional representations of quantum affine algebras, Publ. Res. Inst. Math. Sci., Volume 33 (1997), pp. 839-867 | DOI | MR | Zbl

[2] Arakawa, T. Two-sided BGG resolutions of admissible representations, Represent. Theory, Volume 18 (2014), pp. 183-222 | DOI | MR | Zbl

[3] Beck, J.; Nakajima, H. Crystal bases and two-sided cells of quantum affine algebras, Duke Math. J., Volume 123 (2004), pp. 335-402 | DOI | MR | Zbl

[4] Björner, A.; Brenti, F. Combinatorics of Coxeter Groups, Graduate Texts in Mathematics, 231, Springer-Verlag, New York, 2005

[5] Brenti, F.; Fomin, S.; Postnikov, A. Mixed Bruhat operators and Yang–Baxter equations for Weyl groups, Internat. Math. Res. Notices, Volume 1999 (1999), pp. 419-441 | DOI | MR | Zbl

[6] Briggs, C. On Combinatorial Models for Kirillov–Reshetikhin Crystals of Type B, Ph. D. Thesis, State University of New York at Albany (2017)

[7] Chari, V. On the fermionic formula and the Kirillov–Reshetikhin conjecture, Internat. Math. Res. Notices, Volume 2001 (2001), pp. 629-654 | DOI | MR | Zbl

[8] Deodhar, V. V. Some characterizations of Bruhat ordering on a Coxeter group and determination of the relative Möbius function, Invent. Math., Volume 39 (1977), pp. 187-198 | DOI | MR | Zbl

[9] Hatayama, G.; Kuniba, A.; Okado, M.; Takagi, T.; Yamada, Y. Remarks on fermionic formula, Recent developments in quantum affine algebras and related topics (Raleigh, NC, 1998), Contemp. Math., 248, Amer. Math. Soc., 1999, pp. 243-291 | DOI | Zbl

[10] Ishii, M. Semi-infinite Young tableaux and standard monomial theory for semi-infinite Lakshmibai–Seshadri paths, Algebr. Comb., Volume 3 (2020), pp. 1141-1163 | Numdam | MR | Zbl

[11] Ishii, M.; Naito, S.; Sagaki, D. Semi-infinite Lakshmibai–Seshadri path model for level-zero extremal weight modules over quantum affine algebras, Adv. Math., Volume 290 (2016), pp. 967-1009 | DOI | MR | Zbl

[12] Joseph, A. Quantum groups and their primitive ideals, Results in Mathematics and Related Areas (3), 29, Springer-Verlag, Berlin, 1995 | DOI | Numdam

[13] Kac, V. G. Infinite Dimensional Lie Algebras, 3rd edition, Results in Mathematics and Related Areas (3), Cambridge University Press, Cambridge, 1990 | DOI

[14] Kashiwara, M. Crystal bases of modified quantized enveloping algebra, Duke Math. J., Volume 73 (1994), pp. 383-413 | DOI | MR | Zbl

[15] Kashiwara, M. Similarity of crystal bases, Lie algebras and their representations (Seoul, 1995), Contemp. Math., 194, Amer. Math. Soc., 1996, pp. 177-186 | DOI | Zbl

[16] Kashiwara, M. On level zero representations of quantized affine algebras, Duke Math. J., Volume 112 (2002), pp. 117-175 | DOI | MR | Zbl

[17] Kashiwara, M. Level zero fundamental representations over quantized affine algebras and Demazure modules, Publ. Res. Inst. Math. Sci., Volume 41 (2005), pp. 223-250 | DOI | MR | Zbl

[18] Kashiwara, M.; Nakashima, T. Crystal graphs for representations of the q-analogue of classical Lie algebras, J. Algebra, Volume 165 (1994), pp. 295-345 | DOI | MR | Zbl

[19] Kato, S.; Naito, S.; Sagaki, D. Equivariant K-theory of semi-infinite flag manifolds and the Pieri–Chevalley formula, Duke Math. J., Volume 169 (2020), pp. 2421-2500 | DOI | MR | Zbl

[20] Lam, T.; Shimozono, M. Quantum cohomology of G/P and homology of affine Grassmannian, Acta Math., Volume 204 (2010), pp. 49-90 | DOI | MR | Zbl

[21] Lecouvey, C. Schensted-type correspondences and plactic monoids for types B n and D n , J. Algebraic Combin., Volume 18 (2003), pp. 99-133 | DOI | MR

[22] Lenart, C. From Macdonald polynomials to a charge statistic beyond type A, J. Combin. Theory Ser. A, Volume 119 (2012), pp. 683-712 | DOI | MR | Zbl

[23] Lenart, C.; Lubovsky, A. A generalization of the alcove model and its applications, J. Algebraic Combin., Volume 41 (2015), pp. 751-783 | DOI | MR | Zbl

[24] Lenart, C.; Naito, S.; Sagaki, D.; Schilling, A.; Shimozono, M. A uniform model for Kirillov–Reshetikhin crystals I: lifting the parabolic quantum Bruhat graph, Int. Math. Res. Not. IMRN, Volume 2015 (2015), pp. 1848-1901 | MR | Zbl

[25] Lenart, C.; Naito, S.; Sagaki, D.; Schilling, A.; Shimozono, M. Quantum Lakshmibai–Seshadri paths and root operators, Schubert calculus–Osaka 2012, Adv. Stud. Pure Math., 71, Math. Soc. Japan, 2016, pp. 267-294 | Zbl

[26] Lenart, C.; Schultze, A. On combinatorial models for affine crystals (2019) | arXiv

[27] Littelmann, P. Paths and root operators in representation theory, Ann. of Math., Volume 142 (1995), pp. 499-525 | DOI | MR | Zbl

[28] Lusztig, G. Hecke algebras and Jantzen’s generic decomposition patterns, Adv. Math., Volume 37 (1980), pp. 121-164 | DOI | MR | Zbl

[29] Naito, S.; Sagaki, D. Demazure submodules of level-zero extremal weight modules and specializations of Macdonald polynomials, Math. Z., Volume 283 (2016), pp. 937-978 | DOI | MR | Zbl

[30] Okado, M.; Sakamoto, R.; Schilling, A. Affine crystal structure on rigged configurations of type D n (1) , J. Algebraic Combin., Volume 37 (2013), pp. 571-599 | DOI | MR | Zbl

[31] Okado, M.; Sakamoto, R.; Schilling, A.; Scrimshaw, T. Type D n (1) rigged configuration bijection, J. Algebraic Combin., Volume 46 (2017), pp. 341-401 | DOI | MR | Zbl

[32] Peterson, D. Quantum Cohomology of G/P (1997) (Lect. Notes, Massachusetts Institute of Technology, Spring, Cambridge, MA)

[33] Schilling, Anne; Scrimshaw, Travis Crystal structure on rigged configurations and the filling map, Electron. J. Combin., Volume 22 (2015) no. 1, p. Paper 1.73, 56 pages | MR | Zbl

[34] Sheats, J. T. A symplectic jeu de taquin bijection between the tableaux of King and of De Concini, Trans. Amer. Math. Soc., Volume 351 (1999), pp. 3569-3607 | DOI | MR | Zbl

Cited by Sources: